MathSciNet Relay Station
MathSciNet bibliographic data
MR1843052 60J05 (37D50 37H99 60J25)
Evans, Steven N. Stochastic billiards on general tables. Ann. Appl. Probab. 11 (2001), no. 2, 419–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement